I was on Zoloft for about three years for anxiety and was switched over to Wellbutrin last week. There is a huge difference. Besides the very vivid dreams, I am feeling very lethargic and fuzzy headed most of the time. In addition, today I have started hearing "whispering" in my left ear which is very distracting and disturbing. I'm thinking either my dosage is too high (150 mg twice a day) or I'm having some kind of allergic reaction to the Wellbutrin. Hopefully I'm not going psycho. Any experience or advice is appreciated.
I don't think you are going psycho. It sounds like a reaction to this medicine. I would call the dr asap and see if she can change the meds to something else. Why did you stop the Zoloft?
I would call the doctor right away and if he is not there call the pharmacist. They know their meds! I had a Psychoatic episode with Seroquel and I was taken off right away.
Not sure if it was clincally psychotic but it sure felt like it... when I switched from Paxil/Paroxetine to Wellbutrin/Bupropion, I had horrible mood swings like I was bipolar (but like every 5 minutes!) and even suicidal thoughts! Not that I would do it, but I really felt like I wanted to die. Friends and web research had warned me about this, so I told my family who got me through it, and I was aware of it while I was going through it... it was really weird. After about a week it evened out. Not as effective as Paxil but less side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone switched from Wellbutrin to Zoloft, how did you do it, taper or just stop - advice please
Updated 27 Apr 2013 • 2 answers
Updated 18 Jan 2019 • 5 answers
Updated 3 Sep 2015 • 1 answer
Updated 13 Apr 2017 • 1 answer
Updated 12 Feb 2018 • 1 answer